Nuprin Plus Tablet 10'S
TabletBox Nagercoil
Pain | Strides Shasun Ltd
0 likes





Short Description:
Nuprin Plus Tablet 10'S is used for Pain. This contains DEXIBUPROFEN 300MG,PARACETAMOL(ACETAMINOPHEN) 325MG
*This medicine need prescription
Combination:
DEXIBUPROFEN 300MG,PARACETAMOL(ACETAMINOPHEN) 325MG
₹66.49 ₹71.5 7% off
Out of Stock
Delivery on Thu, 10 Apr | All over India
Add to cart